# SDR UALA2011031401198

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,898 hours, 10,037 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REOCCURRING PROBLEM EEL LIGHTS AFT GALLEY FWD LEFT WALL LTS, SEATS 45L TO 53L, DOOR 4L FWD EXIT, DOOR 5L AFT EXIT.  CLEANED WATER FROM AREA.
